The Size-Weight Illusion in Relation to the Perceptual Constancies
Bibliographic Data
| ID | 10123452 |
|---|---|
| Authors | I Huang (National University, corresponding author) |
| Year | 1945 |
| Volume | 33 |
| Issue | 1 |
| Pages | 43-63 |
| Publication date | 1945-07-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Journal of General Psychology (JOURNAL) |
| Journal identifiers | ISSN: 0022-1309 • E-ISSN: 1940-0888 |
| Publisher | Taylor & Francis (PUBLISHER • GB) |
| DOI | 10.1080/00221309.1945.10544494 |
| OpenAlex | W2089110133 |
| Language | EN |
| Citations received | 5 |
| References cited | 16 |
(1945). The Size-Weight Illusion in Relation to the Perceptual Constancies. The Journal of General Psychology: Vol. 33, No. 1, pp. 43-63
Cognitive psychology · Illusion · Perception · Relation (database · Computer Science · Neuroscience · Psychology · Visual perception and processing mechanisms
| Citations per year | 0.06 |
|---|---|
| Citation span | 1945 - 2017 (73) |
| Highly cited | No |